MathSciNet Relay Station
MathSciNet bibliographic data
MR652948 62H20 (62N05)
Shaked, Moshe A family of concepts of dependence for bivariate distributions. J. Amer. Statist. Assoc. 72 (1977), no. 359, 642–650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement